# SDR MASA2011110763976

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 30,002 hours, 31,593 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOW INPUT MESSAGE IN FLT.   ADJUSTED LT MLG WOW SWITCHES.
